# SDR ASAA0040106

- Difficulty date: August 30, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 175, THE L1 DOOR WAS FUOND TO BE DIFFICULT TO CLOSE.  RESECURED DOOR SEAL AND DOOR OPERATED NORMALLY.  (M)
